MathSciNet Relay Station
MathSciNet bibliographic data
MR884473 (88i:58023) 58D10 (53C20 57R42 58E10)
Cheung, Wing Sum $C\sp \infty$-invariants on loop spaces. Proc. Amer. Math. Soc. 100 (1987), no. 2, 322–328.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement